# SDR P5CA2017062100207

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,258 hours, 20,144 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 271105
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 EICAS MESSAGE.  REMOVED AND REPLACED AUTO PRESSURE CONTROLLER IAW AMM 21-31-02. OPS CHECKED NORMAL.
